ISSN:
 2158-2491

eISSN:
 2158-2505

All Issues

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Computational Dynamics

January 2014 , Volume 1 , Issue 1

Select all articles

Export/Reference:

Global invariant manifolds near a Shilnikov homoclinic bifurcation
Pablo Aguirre, Bernd Krauskopf and Hinke M. Osinga
2014, 1(1): 1-38 doi: 10.3934/jcd.2014.1.1 +[Abstract](1830) +[PDF](6559.1KB)
The computation of convex invariant sets via Newton's method
R. Baier, M. Dellnitz, M. Hessel-von Molo, S. Sertl and I. G. Kevrekidis
2014, 1(1): 39-69 doi: 10.3934/jcd.2014.1.39 +[Abstract](1664) +[PDF](719.2KB)
Continuation and collapse of homoclinic tangles
Wolf-Jürgen Beyn and Thorsten Hüls
2014, 1(1): 71-109 doi: 10.3934/jcd.2014.1.71 +[Abstract](1122) +[PDF](2501.4KB)
An equation-free approach to coarse-graining the dynamics of networks
Katherine A. Bold, Karthikeyan Rajendran, Balázs Ráth and Ioannis G. Kevrekidis
2014, 1(1): 111-134 doi: 10.3934/jcd.2014.1.111 +[Abstract](1153) +[PDF](333.5KB)
A closing scheme for finding almost-invariant sets in open dynamical systems
Gary Froyland, Philip K. Pollett and Robyn M. Stuart
2014, 1(1): 135-162 doi: 10.3934/jcd.2014.1.135 +[Abstract](1214) +[PDF](1584.7KB)
Global optimal feedbacks for stochastic quantized nonlinear event systems
Stefan Jerg, Oliver Junge and Marcus Post
2014, 1(1): 163-176 doi: 10.3934/jcd.2014.1.163 +[Abstract](1015) +[PDF](911.6KB)
On the consistency of ensemble transform filter formulations
Sebastian Reich and Seoleun Shin
2014, 1(1): 177-189 doi: 10.3934/jcd.2014.1.177 +[Abstract](1159) +[PDF](548.7KB)
Modularity revisited: A novel dynamics-based concept for decomposing complex networks
Marco Sarich, Natasa Djurdjevac Conrad, Sharon Bruckner, Tim O. F. Conrad and Christof Schütte
2014, 1(1): 191-212 doi: 10.3934/jcd.2014.1.191 +[Abstract](1870) +[PDF](1083.3KB)

Editors

Librarians

Email Alert

[Back to Top]